# SDR CA120106007

- Difficulty date: January 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 11,654 hours
- Engine: Pwa PT642A
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION, MAINTENANCE FOUND CRACKS IN THE SKIN COMING OUT OF THE RADIUS OF THE NLG FORWARD HINGE CUTOUTS ON BOTH THE LH & RH SIDE. WE BELIEVE THIS HAS HAPPENED OVER TIME WITH THE OPERATION OF THE NLG DOORS.
